# SDR FDEA2019122093263

- Difficulty date: December 19, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT STRINGER STATION 1980.5 RBL 40 FOUND CRACKED.  REFER SNRM N00384 FOR WORK DETAIL CARRIED OUT AT BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT STRINGER SECTION REPAIR (STATION 1980.5 RBL 40 ) FROM STATION 1925 TO STATION 1990 RBL 40 AS PER SRM 53-70-53-2R FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
